Research

Recent articles

  • Imamoḡlu, Ö; Raulf, N. On the behaviour of eigenvalues of Hecke operators., Math. Res. Lett. 17 (2010), no. 1, 51-67. Pdf.

  • Duke, W.; Imamoḡlu, Ö.; Tóth, Á. Rational period functions and cycle integrals., Abh. Math. Semin. Univ. Hambg. 80 (2010), no. 2, 255-264. Pdf. DOI.

  • Imamoglu, Ö; Richter, O. Differential operators and Siegel-Maass forms, Automorphic forms, automorphic representations ad related topics., RIMS Kokyuroku 1715, Kyoro (2010) 109–115. Pdf.

  • Duke, W.; Imamoḡlu, Ö.; Tóth, Á. Cycle integrals of the $j$-function and mock modular forms., Ann. of Math. (2) 173 (2011), no. 2, 947-981. Pdf. DOI

  • Duke, W.; Imamoḡlu, Ö.; Tóth, Á. Real quadratic analogs of traces of singular moduli., Int. Math. Res. Not. IMRN 2011, no. 13, 3082-3094.Pdf. DOI

  • Conrey, J. B.; Farmer, D. W.; Imamoglu, Ö. The nontrivial zeros of period polynomials of modular forms Lie on the unit circle.,
    Int. Math. Res. Not. IMRN 2013, no. 20, 4758-4771.Pdf. DOI

  • Imamoḡlu, Ö.; Jermann, J.; Tóth, Á. Estimates on the zeros of $E_2$.,
    Abh. Math. Semin. Univ. Hambg. 84 (2014), no. 1, 123-138. Pdf. DOI

  • Imamoğlu, Ö.; Raum, M.; Richter, O. K. Holomorphic projections and Ramanujan's mock theta functions., Proc. Natl. Acad. Sci. USA 111 (2014), no. 11, 3961-3967.Pdf. DOI

  • Bruinier, J. H.; Funke, J.; Imamoḡlu, Ö. Regularized theta liftings and periods of modular functions., J. Reine Angew. Math. 703 (2015), 43-93. Pdf DOI.

  • Duke, W.; Imamoḡlu, Ö.; Tóth, Á. Geometric invariants for real quadratic fields., Ann. of Math. (2) 184 (2016), no. 3, 949-990. Pdf. DOI

  • Duke, W.; Imamoḡlu, Ö.; Tóth, Á., Regularized inner products of modular functions., Ramanujan J. 41 (2016), no. 1-3, 13-29. Pdf DOI.

  • Duke, W.; Imamoḡlu, Ö.; Tóth, Á., Modular cocycles and linking numbers., Duke Math. J. 166 (2017), no. 6, 1179-1210. Pdf DOI.

  • Duke, W.; Imamoḡlu, Ö.; Tóth, Á. Kronecker's first limit formula, revisited., Res. Math. Sci. 5 (2018), no. 2, Paper No. 20, 21 pp. Pdf. DOI

  • Bruinier, J. H.; Funke, J.; Imamoḡlu, Ö.; Li, Y. Modularity of generating series of winding numbers., Res. Math. Sci. 5 (2018), no. 2, Paper No. 23, 23 pp. Pdf DOI.

  • Herrero, S.; Imamoglu, Ö.; Von Pippich, A.-M.; Toth, A. A Jensen-Rohrlich thpe formula for the hyperbolic 3-space.,
    Trans. Amer. Math. Soc. 371 (2019), no. 9, 6421–6446. Pdf.

  • Bengoechea, P.; Imamoglu, Ö. Cycle integrals of modular functions, Markov geodesics and a conjecture of Kaneko
    Algebra Number Theory 13 (2019), no. 4, 943–962. Pdf.

  • Duke, W.; Imamoḡlu, Ö.; Tóth, Á. On a class number formula of Hurwitz., Preprint. Pdf.

  • Bengoechea, P.; Imamoglu, Ö. Values of Modular functions at real quadratics and conjectures of Kaneko., Preprint. Pdf